||||
toxische maculopathie van beide ogen door antimalariamiddel (aandoening)
toxische maculopathie van beide ogen door antimalariamiddel
bilaterale toxische maculopathie door antimalariamiddel
toxische maculopathie van beide oculi door antimalariamiddel
toxische maculopathie van ODS door middel met werking tegen malaria
toxische maculopathie van linker en rechter oog door antimalariamiddel
Toxic maculopathy due to antimalarial drug
Toxic maculopathy of bilateral eyes caused by antimalarial drug
A rare acquired eye disease due to long-term exposure to chloroquine or hydroxychloroquine with characteristics of slowly progressive usually non-reversible, development of bilateral atrophic bull's-eye maculopathy (progressive loss of central vision acuity, reduced color vision and central scotoma), which in severe cases can spread over the entire fundus, leading to widespread retinal atrophy and visual loss.
Id1208932005
StatusDefined
Clinical courseprogressief
ICD-10 complex map reference set
TargetH35.3
RuleTRUE
AdviceALWAYS H35.3 | POSSIBLE REQUIREMENT FOR ADDITIONAL CODE TO FULLY DESCRIBE DISEASE OR CONDITION
CorrelationSNOMED CT source code to target map code correlation not specified
TargetT37.2
RuleTRUE
AdviceALWAYS T37.2
CorrelationSNOMED CT source code to target map code correlation not specified
TargetX44
RuleTRUE
AdviceALWAYS X44 | MAPPED FOLLOWING WHO GUIDANCE | POSSIBLE REQUIREMENT FOR PLACE OF OCCURRENCE
CorrelationSNOMED CT source code to target map code correlation not specified